# SDR IPXA2017050216706

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,800 hours, 10,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD AIR LEAKING SOUND ORIGINATING AROUND THE CREW ENTRY DOOR INFLIGHT,   ALL OTHER PRESSURIZATION INDICATORS NORMAL.  FOUND CREW ENTRY DOOR SEAL TORN AT BOTTOM AND APPROX 26 INCHES FROM FWD DOOR FRAME ACCOMPLISHED EO A300-5210-20334-C APP B.   NO LEAKING SOUNDS HEARD AROUND CREW ENTRY DOOR
